# SDR CVGA20190401001

- Difficulty date: March 24, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N707LL
- Make and model: Cessna 525A
- Aircraft serial: 525A0046
- Aircraft time: 5,173 hours, 4,649 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EXTENDED GEAR AND DID NOT GET GREEN DOWN AND LOCKED INDICATION FOR MLG. COMPLETED "GEAR WILL NOT EXTEND" CHECKLIST AND BLEW THE GEAR DOWN. R&R LEFT GEAR DOWN INDICATION LAMP.
